Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Weight gain, white crusty spots on thighs, spreading behind calves. Cause of worry?

I am a woman 49 years old. I weigh 163 lbs, 20 lbs of my weight gained since July. I just found several small white crusty spots on my thighs. Kind of looks like dead skin. The spots are differrent sizes, about 10 of them. I also found one on the back of my calf a few days ago. It looked black under the crusty part. I am seeing dermatologist in a few days but am alrmed.
Asked On : Wed, 9 Jan 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Allergist and Immunologist 's  Response
THIS CAN BE REACTION TO SOME OTHER EVENT IN YOURBODY SOME MEDICINES TAKING FOR OTHER DISEASE CAN CAUSE YOU OBESE AND ALLERGOES
CORELATE WITH FOLLOWING
ANY DISEASE PRESENT IN BODY SYSTEM
MEDICINES TAKING FOR OTHER PROBLEMS LIKE PARACETAMOL IBUPRUFEN CALCIUM VITAMIN IROIN MULTIVITAMINS DIET SUPPLIMENTS
ANY FOODS POLLENS
SHAMPOO SOAPS COOKING OILS APPLICATING OILS CREAMS FACE WASH AND BODY APPLICATION MATERIALSLIKE HENA DYES AND OTHER APPLICATIONS
CAN SEE YOUR DOCOR WHO CAN HLP YOU TO DIAGNOSE THE CAUSE AND TREAT
Answered: Mon, 29 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor